MathSciNet Relay Station
MathSciNet bibliographic data
MR782637 (87b:16012) 16A24
Block, Richard E.; Leroux, Pierre Generalized dual coalgebras of algebras, with applications to cofree coalgebras. J. Pure Appl. Algebra 36 (1985), no. 1, 15–21.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement